# SDR ASAA2023050343128

- Difficulty date: May 3, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,540 hours, 16,637 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 561000027
- Part serial: 08319H9447
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT CAME ON IN CRUISE FLIGHT (OAT -56C) CAME ON AGAIN AFTER QRH PROCEDURE. LEFT IT OFF. GROUNDED - YES.  REMOVED AND REPLACED LEFT SIDE OPENABLE WINDOW PER B737-800 AMM 56-1-11.
